DocServer

Reiterated homogenization and the double-porosity model

Shi, Peter and Spagnuolo, Anna and Wright, Steve (2005) Reiterated homogenization and the double-porosity model. Transp. Porous Media, 59 (1). pp. 73-95.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1105

Actions (login required)

View Item